Följ
Jeffrey Shallit
Jeffrey Shallit
Professor of Computer Science, University of Waterloo
Verifierad e-postadress på cs.uwaterloo.ca - Startsida
Titel
Citeras av
Citeras av
År
Automatic sequences: theory, applications, generalizations
JP Allouche, J Shallit
Cambridge university press, 2003
17512003
Algorithmic Number Theory
E Bach, J Shallit
Mit Press, 1997
10261997
The ubiquitous prouhet-thue-morse sequence
JP Allouche, J Shallit
Sequences and their applications, 1-16, 1999
4861999
The ring of k-regular sequences
JP Allouche, J Shallit
Theoretical Computer Science 98 (2), 163-197, 1992
3211992
A second course in formal languages and automata theory
J Shallit
Cambridge University Press, 2008
2562008
Regular expressions: New results and open problems
K Ellul, B Krawetz, J Shallit, MW Wang
J. Autom. Lang. Comb. 10 (4), 407-437, 2005
1782005
Unary language operations, state complexity and Jacobsthal's function
G Pighizzini, J Shallit
International Journal of Foundations of Computer Science 13 (01), 145-159, 2002
1432002
A lower bound technique for the size of nondeterministic finite automata.
I Glaister, JO Shallit
Inf. Process. Lett. 59 (2), 75-77, 1996
1361996
The computational complexity of some problems of linear algebra
JF Buss, GS Frandsen, JO Shallit
Journal of Computer and System Sciences 58 (3), 572-596, 1999
1171999
Randomized algorithms in number theory
MO Rabin, JO Shallit
Communications on Pure and Applied Mathematics 39 (S1), S239-S256, 1986
1161986
The ring of k-regular sequences, II
JP Allouche, J Shallit
Theoretical Computer Science 307 (1), 3-29, 2003
1142003
Numeration systems, linear recurrences, and regular sets
J Shallit
Information and Computation 113 (2), 331-347, 1994
1051994
Simple continued fractions for some irrational numbers
J Shallit
Journal of Number Theory 11 (2), 209-217, 1979
1031979
Characterizing regular languages with polynomial densities
A Szilard, S Yu, K Zhang, J Shallit
International Symposium on Mathematical Foundations of Computer Science, 494-503, 1992
1001992
On the number of distinct languages accepted by finite automata with n states
M Domaratzki, D Kisman, J Shallit
Journal of Automata, Languages and Combinatorics 7 (4), 469-486, 2002
992002
Real numbers with bounded partial quotients: a survey
J Shallit
Enseign. Math 38 (2), 151-187, 1992
991992
Folded continued fractions
AJ van der Poorten, J Shallit
Journal of Number Theory 40 (2), 237-250, 1992
961992
Factoring with cyclotomic polynomials
E Bach, J Shallit
Mathematics of Computation 52 (185), 201-219, 1989
921989
On the iteration of certain quadratic maps over GF (p)
T Vasiga, J Shallit
Discrete Mathematics 277 (1-3), 219-240, 2004
902004
Polynomial versus exponential growth in repetition-free binary words
J Karhumäki, J Shallit
Journal of Combinatorial Theory, Series A 105 (2), 335-347, 2004
842004
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20